# SDR CHQA200600143

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 14,605 hours, 11,944 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3087 - LGA-BUF - LAVATORY SMOKE INDICATION ON EICAS AND GALLEY SHORTLY AFTER TAKEOFF, APPROXIMATELY 600 FEET.  NO SMELL OR VISUAL INDICATION OF SMOKE IN THE CABIN OR COCKPIT.  WARNING INDICATIONS CEASED AFTER APPROXIMATELY 1 MINUTE.  MAINTENANCE CLEANED LAVATORY SMOKE DETECTOR CONNECTOR, OPS CHECK GOOD IAW EMB 145 MM 26-14-00.  ALSO, GROUND RAN BOTH ENGINES AT HIGH POWER IAW EMB 145 MM 72-00-00.  NO DEFECTS NOTED AND NO EVIDENCE OF SMOKE.
